# SDR UALA2010122104674

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 55,273 hours, 20,643 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT DISARM. ON ARRIVAL TO ACFT FOUND GIRT BAR ARMING AND DISARMING NORMALLY. CHECKED GIRT BAR AND FLOOR FITTINGS AND FOUND NO DISCREPANCIES.  OK FOR SERVICE.  REMOVED ARMING CABLE AT DOOR 2 LT AND REINSTALLED NEW CABLE.  . COMPLETED INSTALLATION OF ARMING CABLE, SAFETIED CABLE ASSY, LUBED CABLE. INSPECTED ARMING CABLE CHECKED OK.
